On pseudo-radial spaces

Aleksander V. Arhangel'skii; Romano Isler; Gino Tironi

Commentationes Mathematicae Universitatis Carolinae (1986)

  • Volume: 027, Issue: 1, page 137-154
  • ISSN: 0010-2628

How to cite


Arhangel'skii, Aleksander V., Isler, Romano, and Tironi, Gino. "On pseudo-radial spaces." Commentationes Mathematicae Universitatis Carolinae 027.1 (1986): 137-154. <http://eudml.org/doc/17444>.

author = {Arhangel'skii, Aleksander V., Isler, Romano, Tironi, Gino},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {pseudo-radial monolithic spaces; GCH; chain-net space; quasicharacter; tightness; pseudo-radial spaces},
language = {eng},
number = {1},
pages = {137-154},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On pseudo-radial spaces},
url = {http://eudml.org/doc/17444},
volume = {027},
year = {1986},

AU - Arhangel'skii, Aleksander V.
AU - Isler, Romano
AU - Tironi, Gino
TI - On pseudo-radial spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1986
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 027
IS - 1
SP - 137
EP - 154
LA - eng
KW - pseudo-radial monolithic spaces; GCH; chain-net space; quasicharacter; tightness; pseudo-radial spaces
UR - http://eudml.org/doc/17444
ER -


  1. A. V. ARHANGEL'SKIĬ, Structure and classification of topological spaces and cardinal invariants, Russian Math. Surveys 33 (1978), 33-95. (1978) MR0526012
  2. A. V. ARHANGEL'SKIĬ, Some properties of radial spaces, Mat. Zametki (Russian) 27 (1980), 95-104. (1980) MR0562480
  3. A. V. ARHANGEL'SKIĬ, Factorization theorems and function spaces: stability and monolithicity, Soviet Math. Dokl. 26 (1982), 177-182. (1982) 
  4. A. V. ARHANGEL'SKIĬ, Bicompacta that satisfy the Suslin condition hereditarily. Tightness and free sequences, Soviet Math. Dokl. 12 (1971), 1253-1257. (1971) MR0288718
  5. A. V. ARHANGEL'SKIĬ, The frequency spectrum of a topological space and the product operation, Trans. Moscow Math. Soc. 2 (1981), 163-200. (1981) 
  6. J. R. BOONE S. W. DAVIS G. GRUENHAGE, Cardinal functions for k-spaces, Proc. Amer. Math, Soc. 68 (1978), 355-358. (1978) MR0467676
  7. M. DOLCHER, Topologie e strutture di convergenza, Ann. Scuola Norm. Sup. Pisa 14 (1960), 63-92. (1960) Zbl0178.25502MR0114201
  8. Z. FROLÍK R. ISLER G. TIRONI, Some results on chain-net and sequential spaces, Colloquia Math. Soc. J. Bolyai, 41, Topology and appl., Eger (Hungary), 1983. (1983) 
  9. H . HERRLICH, Quotienten geordneter Räume und Folgenkonvergenz, Fund. Math. 61 (1967), 79-81. (1967) Zbl0158.41103MR0221476
  10. R. ISLER G. TIRONI, Alcuni recenti risultati sugli spazi pseudo-radiali, submitted to II Italian Meeting on Topology (Taormina), 1984. (1984) 
  11. I. JANÉ P. R. MEYER P. SIMON R. G. WILSON, On tightness in chain-net spaces., Comment. Math. Univ. Carolinae 22 (1981), 809-817. (1981) MR0647028
  12. I. JUHÁSZ, Cardinal functions in topology: ten years later, Math. Centre Tracts 123, Amsterdam (1980). (1980) MR0576927
  13. I. JUHÁSZ K. KUNEN M. E. RUDIN, Two more hereditarily separable non-Lindeldf spaces, Can. Math. J. 28 (1976), 998-1005. (1976) MR0428245
  14. K. MALLIHA DEVI P. R. MEYER M. RAJAGOPALAN, When does countable compactness imply sequential compactness?, General Topology and Appl. 6 (1967), 279-289. (1967) MR0420552
  15. P. R. MEYER R. G. WILSON, Cardinal functions on topological spaces satisfying order conditions., Colloquia Math. Soc. J. Bolyai, 23, Topology 1978, 839-847. (1978) MR0588828
  16. S. MRÓWKA M. RAJAGOPALAN T. SOUNDARARAJAN, A characterization of compact scattered spaces through chain-limits, TOPO 72, Lecture Notes in Math. Vol. 378, Springer, Berlin 1973, 288-297. (1973) MR0375234
  17. G. TIRONI, Some remarks on radial and pseudo-radial spaces, Proc. Fifth Prague Topol. Symp. 1981, Helderman, Berlin 1982, 608-612. (1981) MR0698465
  18. G. TIRONI, Spazi chain-net e spazi sequenziali, Proc. II Italian Meeting on Topology (Taormina) 1984. (1984) 

Citations in EuDML Documents

  1. Dikran N. Dikranjan, Eraldo Giuli, Ordinal invariants and epimorphisms in some categories of weak Hausdorff spaces
  2. Angelo Bella, On set tightness and T -tightness
  3. István Juhász, William Weiss, On the tightness of chain-net spaces
  4. Petr Simon, Gino Tironi, Two examples of pseudo-radial spaces
  5. Jin Yuan Zhou, On subspaces of pseudo-radial spaces
  6. Angelo Bella, Free sequences in pseudo-radial spaces
  7. Martin Sleziak, Subspaces of pseudoradial spaces
  8. Georgi D. Dimov, Romano Isler, Gino Tironi, On functions preserving almost radiality and their relations to radial and pseudo-radial spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.